Non-archimedean invariant means
Compositio Mathematica, Tome 30 (1975) no. 2, pp. 169-180
Cet article a éte moissonné depuis la source Numdam
@article{CM_1975__30_2_169_0,
author = {Schikhof, W. H.},
title = {Non-archimedean invariant means},
journal = {Compositio Mathematica},
pages = {169--180},
year = {1975},
publisher = {Noordhoff International Publishing},
volume = {30},
number = {2},
mrnumber = {397306},
zbl = {0302.43008},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1975__30_2_169_0/}
}
Schikhof, W. H. Non-archimedean invariant means. Compositio Mathematica, Tome 30 (1975) no. 2, pp. 169-180. http://geodesic.mathdoc.fr/item/CM_1975__30_2_169_0/
